# SDR SWIA201024301

- Difficulty date: May 29, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 19,795 hours, 17,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR.  (FLT 6295)  ADJUSTED INNER HANDLE AND TORQUE TUBE BETWEEN LATCH LOCK ASSEMBLY AND END TORQUE FITTING.  CHECKED RIGGING OF DOOR AND INSPECTED FOR CRACKS.
